The arithmetic properties of the values of the exponential function at nonalgebraic points
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1973), pp. 90-99
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_10_a11,
author = {A. A. Shmelev},
title = {The arithmetic properties of the values of the exponential function at nonalgebraic points},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {90--99},
year = {1973},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_10_a11/}
}
A. A. Shmelev. The arithmetic properties of the values of the exponential function at nonalgebraic points. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1973), pp. 90-99. http://geodesic.mathdoc.fr/item/IVM_1973_10_a11/